# SDR UALA2012121007141

- Difficulty date: December 9, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 39,860 hours, 16,296 cycles
- Engine: Iae V2522A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0619
- Part serial: 139
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAC 2 FAULT AFTER TAKEOFF, FLIGHT DIVERTED.  CREW PERFORMED FM RESET, NO HELP.  MUST HAVE BOTH FACS OPERATING NORMALLY.  REPLACED NR 2 FAC PER MM.  ACP TEST PER MM 22-97-00,  CHECK'S OK.  MAINTENANCE GOOD AFTER SEC AND FAC COMPUTER REPLACEMENT PER OPBLM & MANAGER.
